Volume 18, issue 4 (2014)

Recent Issues

Volume 21
Issue 4, 1931–2555
Issue 3, 1285–1930
Issue 2, 647–1283
Issue 1, 1–645

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Subscriptions
Author Index
To Appear
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Gromov–Witten invariants of $\mathbb{P}^1$ and Eynard–Orantin invariants
1865

Paul Norbury and Nick Scott

Tetrahedra of flags, volume and homology of $\mathrm{SL}(3)$
1911

Nicolas Bergeron, Elisha Falbel and Antonin Guilloux

Ropelength criticality
1973

Jason Cantarella, Joseph H G Fu, Robert B Kusner and John M Sullivan

The Cayley plane and string bordism
2045

Carl McTague

Realisation and dismantlability
2079

Sebastian Hensel, Damian Osajda and Piotr Przytycki

Asymptoticity of grafting and Teichmüller rays
2127

Subhojoy Gupta

$H\!$–spaces, loop spaces and the space of positive scalar curvature metrics on the sphere
2189

Mark Walsh

Refined curve counting on complex surfaces
2245

Lothar Göttsche and Vivek Shende

The convex core of quasifuchsian manifolds with particles
2309

Cyril Lecuire and Jean-Marc Schlenker

Lipschitz connectivity and filling invariants in solvable groups and buildings
2375

Robert Young

On exotic Lagrangian tori in $\mathbb{CP}^2$
2419

Renato Vianna

Homogeneous Ricci solitons are algebraic
2477

Michael Jablonski

Publication of this issue is now complete.